Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on a Sample-Path Rate Conservation Law and Its Relationship with H=λ G

Karl Sigman
Advances in Applied Probability
Vol. 23, No. 3 (Sep., 1991), pp. 662-665
DOI: 10.2307/1427629
Stable URL: http://www.jstor.org/stable/1427629
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on a Sample-Path Rate Conservation Law and Its Relationship with H=λ G
Preview not available

Abstract

We present a simple sample-path version of the rate conservation law (of Miyazawa) and then show that the H=λ G law (of Heyman and Stidham) is essentially the same law, that is, either one can be derived from the other. As a final remark we illustrate the use of both laws jointly to quickly obtain a queueing result.

Page Thumbnails

  • Thumbnail: Page 
[662]
    [662]
  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664
  • Thumbnail: Page 
665
    665